# SDR REXA2021111600948

- Difficulty date: October 20, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300006963
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS MULTIPLE AREAS OF CORROSION AT RBL 9 FS 849.00+49 TO FS 977.00. - FOUND SEAT TRACK AT RBL 9 FS 849.00+49-FS 977.00 TO BE OUT OF REPAIRABLE LIMITS IAW CRJ 900 SRM 53-31-49-001-001-A02. REMOVED SEAT TRACK AT RBL 9 FS 849.00+49-FS 977 IAW CRJ 900 AMM 53-00-49-000-801-A07. FABRICATED NEW SEAT TRACK IAW CRJ 900 SRM 53-00-49-201-002-A01. INSTALLED NEWLY FABRICATED SEAT TRACK AT RBL  9 FS 849.00+49-FS 977.00 IAW CRJ 900 AMM 53-00-49-400-801-A07. WVAC EMP STAMP #  712 MTC.
